# SDR UALA2013040802296

- Difficulty date: April 5, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,507 hours, 23,289 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NR 1 ENG FWD INLET COWL AT 4 O'CLOCK POSITION.   DENT FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 54-11-01 FIG 101 DETAIL IV.  REMOVED DAMAGE & REPAIRED IAW  SRM 54-11-01 FIG 201.
